# SDR ABXA070354

- Difficulty date: October 5, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 41,332 hours, 43,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99105035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED ON LEFT SIDE AT STA 980.  REPAIRED CRACKED WEB IAW REA E-43520.
